# SDR AALA202211163910

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 19,155 hours, 7,451 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Escape Hatch
- Condition: Delaminated
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DECOMPRESSION HATCH COVERING DELAMINATED. MAINTENANCE REPAIRED FLIGHT DECK DOOR ESCAPE HATCH DOOR COVERING PER AARD 52-51-00.
